# SDR CALA2013090490981

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 53,559 hours, 6,478 cycles
- Engine: Pwa PW40903
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Valve
- Part number: 3930007102
- Part serial: 0356
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDS SLAT PRIMARY CONTROL VALVE REPLACEMENT.  STARTED REMOVAL OF SLAT PRIMARY CONTROL VALVE IAW AMM 27-81-05 PG401, UP TO PG402, STEP D(2).  CONTINUE FROM STEP D(3) PG 402 TO END.  REPLACED SLATS PRIMARY EXTEND SOLENOID.  REPLACED SLAT PRIMARY CONTROL VALVE.  LEAK  CHECKED OK, NO LEAKS.  TESTED TASK 27-81-05-740-801.  PASSED FSEU 1 FAILED FSEU 2.
